There is a lot you can do. The biggest aid you have as we'll as adversary is your own attitude. Remember that many people have overcome pills and you can too. It's all in due time. You have spent a long time medicating and it's just our bodies needing to recover and function normally.
How long have you taken the Percocet and how much each day? Search for 'Thomas recipe'.
There is some instruction on what to eat, what vitamins to take. Hot baths and help with sleep. Good luck.
Well first like jayfive asked How many 10mg were you taking a day???
Speaking from my many yrs of use I would most dif do a taper..Talk to you DR..Be honest with him/her..Ask if they can do a plan with u..For me I could not have them in my lil ol hands...Give them to some one you can trust to dull them out to you..Slow & easy..I have been on this site for a while and seem some great blessing from people who do a taper...It is alot less of a w/d then from jumping from a high dose...Then when you feel that you have some anxiety, sleep issues or aches, we will be here for you step by step if u keep posting...Have alot of experience people with lots of natual to otc things we use..Plus the exercise and lot of H2O..There is so much...SO try to do a taper and hang with us we will help...
Congrats on your decision & on coming to this site. You can do this if you really want it. There are a couple of ways to do it. Ok, so you're 40 and you're taking 10 mgs... how often? Also, it would help to know how many years you've been taking them. One thing I can tell you for sure is you're not going to be able to do it by Friday. Could I also ask you do you actually run out of pills before you're supposed to or are you taking the medicine as prescribed? Sorry, about the questions but it gives us a better place to start from.
thank u so much,i take 6-7 a day.and only supposed to take 4.bu im so scared of the withdralws.does green tea help?
yes i take more than supose to ,and i been on them now little over three yrs.im just tired of running out...but most of all tired of them control me.
Sounds like you really want to stop. That's a good thing! Your habit could be a lot heavier and that's another good thing. You've got three years in. Okay, you can do this but you're going to have plan ahead to make it work. No, green tea does not help, though it's good for you. I totally sympathize with being sick and tired with being sick and tired. A taper is a good idea. Do you think that would be something you could control or is there anyone around you feel comfortable with that could help you out. That would really take the pressure and temptation off of you. The other thing you could do is go cold turkey. The worst of it will pass in about five or so days. Even with a taper you will go through WD's. Try not to fear them. Think of it as an unpleasant but necessary initiation into the life you've always wanted for yourself. Mellissa, you can do this..
OK 60-70 mgs for a little over 3yrs...Can u do a taper??If not we can help you out here with the w/d..There are alot of people asleep right now that had jumped off of alot more then you are on..So just hang in...They know step by step what to expect...I did them over 12yrs ago..My methedone w/d was bit longer and harder for me then the other opiates I was on..Ok so keep checking post DO NOT give in....
God Bless u
I was on Percs just like you until 11 days ago. I did cold turkey as it was hard. But, I could not have pills in the house tapering. Since you are starting a new job I would think tapering is the best bet. However, please check in with your Dr, no matter how embarrassed you might be. You can do this "if" you are ready. That was the hard part for me knowing that I could always get more. Addiction is the key here. When you are ready these fine folks can help with the withdrawals, advise and support. But, none of us are Dr's. God's speed.
Hi Mellissa - welcome to the best place ever if you want support in getting free of the pills! And based on what you've said, you do. A taper is always recommended if you can do it - but for a taper to really work you need to have someone to hold your pills and give them to you per your plan as Vickie mentioned above. It really may be the best way for you if you are getting ready to start a new job You could do it very slow, letting your body adjust as your dosage decreases over a set time. As far as the "plan" itself, you would need to talk to your doctor about the specifics as we are not allowed to give exact taper plans.
The other option is cold turkey quit. I was taking more pills than you for a much longer time. This is the option I chose because it worked for ME. I could not taper - if the pills were around I would take them - period. As painbal said - he just did this 11 days ago. It will not be easy, but there are many things you can do to ease the w/d symptoms. Typically the detox last anywhere from 5 to 7 days, peaking at about day 3 to 4. After about a week the physical symptoms fade slowly. PLEASE keep in mind though, that everyone is different. The cold turkey detox was NOT easy - but I got through it ok with the help of the Thomas Recipe (find link on this page) and other remedies I figured out or read about elsewhere (I did not find this site until I was about 30 days clean). So - you got that going for you at least - you are here now, and no matter which way you choose to go, we will be here to answer your questions and support you along the way.
The very BEST thing is the fact that you want to do this; and you CAN do this. Do it now, before you get caught up in years of pill H*** as I and so many others did. The pills just wont let go easy - there is going to be a bit of discomfort either way you go. But trust me, once you are free of them you will know that every single minute was worth it! Good luck and keep posting-
thank u ev1,so yes the past week i have tried to reduse but wow,hard.i took 9 yest,and 5 today adn tom.i going down to 1.this is the only way i believe i can do it.its so hard and i have alot of strength if i set my mind to it,its just takling the 1st then now u crave more...i will write back tom.ty all so so much and ill let u know how the day goes.god bless all of u.